# SDR MASA20201219130

- Difficulty date: December 17, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER NR 3 (LINTEL AREA) IN STA FS 280 AT CIRCUMFERENTIAL SKIN JOINT.  CRACKED STRINGER NR 3 (LINTEL AREA) IN STA FS 280 AT CIRCUMFERENTIAL SKIN JOINT WAS REPAIRED, PER REO 670-53-21-493 REV-D.
